Per citar aquest document: http://ddd.uab.cat/record/142852
Z₂Z₄-additive formally self-dual codes
Dougherty, Steven T. (University of Scranton. Department of Mathematics)
Fernández-Córdoba, Cristina (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)

Data: 2014
Resum: We study odd and even Z₂Z₄ formally self-dual codes. The images of these codes are binary codes whose weight enumerators are that of a formally self-dual code but may not be linear. Three constructions are given for formally self-dual codes and existence theorems are given for codes of each type defined in the paper.
Nota: Número d'acord de subvenció MICINN/TIN2013-40524-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-691
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; acceptedVersion
Matèria: Formally self-dual codes ; Type I codes ; Type II codes ; Z₂Z₄-additive codes
Publicat a: Designs, codes and cryptography, Vol. 72 Issue 2 (August 2014) , p. 435-453, ISSN 0925-1022

DOI: 10.1007/s10623-012-9773-4


Post-print
22 p, 782.7 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Enginyeries > Combinatorics, Coding and Security Group (CCSG)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2015-11-05, darrera modificació el 2016-06-09



   Favorit i Compartir